# SDR IPXA2015022186212

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 38,625 hours, 11,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587672
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL MCD HAS VARIOUS HOLES 38" FROM EDGE ACROSS PANEL SPAN, PN 145T5876-72, FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
